# SDR ABXA9600503

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL111013
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, WHEN SELECTING EMERGENCY LIGHTS TO OFF, THE LIGHTS REMAINED ILLUMINATED.  REPLACED THE EMERGENCY LIGHT SWITCH.
